# SDR UHLA2010112700254

- Difficulty date: November 27, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 17,312 hours, 10,780 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION LT SEAT TRACK BEAM AT FR87-89.  REMOVED AND REPLACED LT SEAT TRACK BEAM FROM FR89 AND REPLACED AND INSTALLED WITH ATTACHING PARTS IAW EMB 170 SRM 51-40-02 AND 51-41-01.
